# SDR ASOA2018122805355

- Difficulty date: December 20, 2018
- Submitted: December 28, 2018
- Operation: Air carrier
- Aircraft: N861AS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7445
- Aircraft time: 37,420 hours, 34,994 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3190ZS
- Condition: Cracked
- Location: Pax Door Area
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER AIRCRAFT INTERCOSTAL HAS CRACK IN RADIUS. REPAIRED IAW WITH REO 601R-52-11-402 REV-H DATED 2007-11-01
